首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Vanishing of Cohomology Groups of Random Simplicial Complexes (Keynote Speakers)
  • 作者:Oliver Cooley ; Nicola Del Giudice ; Mihyun Kang
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2018
  • 卷号:110
  • 页码:7:1-7:14
  • DOI:10.4230/LIPIcs.AofA.2018.7
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We consider k-dimensional random simplicial complexes that are generated from the binomial random (k+1)-uniform hypergraph by taking the downward-closure, where k >= 2. For each 1 <= j <= k-1, we determine when all cohomology groups with coefficients in F_2 from dimension one up to j vanish and the zero-th cohomology group is isomorphic to F_2. This property is not monotone, but nevertheless we show that it has a single sharp threshold. Moreover, we prove a hitting time result, relating the vanishing of these cohomology groups to the disappearance of the last minimal obstruction. Furthermore, we study the asymptotic distribution of the dimension of the j-th cohomology group inside the critical window. As a corollary, we deduce a hitting time result for a different model of random simplicial complexes introduced in [Linial and Meshulam, Combinatorica, 2006], a result which has only been known for dimension two [Kahle and Pittel, Random Structures Algorithms, 2016].
  • 关键词:Random hypergraphs; random simplicial complexes; sharp threshold; hitting time; connectedness
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有